# SDR GTIA021358

- Difficulty date: December 28, 2002
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AT FS 795 LB2 44A CRACK IN FLOOR WEB 2 INCHES LONG FROM EOP TO LIGHTENING HOLE, AT FS 795 LBL 44 A PIECE OF FLOOR WEB 1 INCH BY .500 INCH MISSING, AT FS 800 LBL 44 A TOOL MARK OF .75 INCH BY .75 INCH WITH HOLE IN WEB.  REMOVED DAMAGED AREAS.  FABRICATED, LOCATED AND DRILLED DOUBLERS AND FILLE.  INSTALLED DOUBLER AND FILLER.  (M)
